Theorems on the Simple Finite Polygon and Polyhedron
Established
74
Citations0
Refs1911
Year
Search Works
Work Details
- DOI 10.2307/2369986
- OpenAlex ID W2328261313
- Type Article
- Language EN
- Published N/A
- Volume 33 (1/4)
- Pages 37
- Source American Journal of Mathematics
- Publisher Johns Hopkins University Press
- FWCI 15.00
- Added 10 Oct 2025
- Updated 16 Oct 2026
External Links
MENU
0
Theorems on the Simple Finite Polygon and Polyhedron
Article 1911 EN
74
Citations
0
References
1
Authors
15.00
FWCI
Citations by Year
Last 14 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | N. J. Lennes Corresponding | — | — |
Related Works
10Data: OpenAlex